# SDR 96ZZZX3885

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97077
- Make and model: Cessna 182Q
- Aircraft serial: 18266966
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Seal Failed
- Location: Wing
- Part time: 2,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP ASSY HAD TO BE REPLACED WITH MONARCH AIR AND DEVELOPMENT FUEL CAP AND INLET ASSY DUE TO THE UNAVAILABILITY OF REPLACEMENT PARTS.  LEAKING SEALS.
